researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Queueing Syst.
Home
Index
Info
Volume
Volume
57
, Issue
4
129
--
145
J. G. Dai
,
John J. Hasenbein
,
Bara Kim
.
Stability of join-the-shortest-queue networks
147
--
155
Colin M. Ramsay
.
Exact waiting time and queue size distributions for equilibrium M/G/1 queues with Pareto service
157
--
168
Qiang Zhen
,
Charles Knessl
.
Asymptotic expansions for the conditional sojourn time distribution in the M/M/1-PS queue
169
--
178
Tsuyoshi Katayama
.
Analysis of a time-limited service priority queueing system with exponential timer and server vacations
Volume
57
, Issue
2-3
57
--
59
Jose Blanchet
,
Michel Mandjes
.
Editorial: rare-event simulation for queues
61
--
69
Pieter-Tjerk de Boer
,
Werner R. W. Scheinhardt
.
Alternative proof and interpretations for a recent state-dependent importance sampling scheme
71
--
83
Paul Dupuis
,
Kevin Leder
,
Hui Wang
.
Large deviations and importance sampling for a tandem network with slow-down
85
--
97
Leonardo Rojas-Nandayapa
,
Søren Asmussen
.
Efficient simulation of finite horizon problems in queueing and insurance risk
99
--
113
Jose Blanchet
,
Peter W. Glynn
,
Jingchen Liu
.
Fluid heuristics, Lyapunov bounds and efficient importance sampling for a heavy-tailed G/G/1 queue
115
--
127
Sandeep Juneja
.
Estimating tail probabilities of heavy tailed distributions with asymptotically zero relative error
Volume
57
, Issue
1
1
--
18
Bara Kim
,
Jisu Lee
,
In-Suk Wee
.
Tail asymptotics for the fundamental period in the MAP/G/1 queue
19
--
28
John A. Morrison
.
Processor sharing for two queues with vastly different rates
29
--
46
Robert D. van der Mei
.
Towards a unifying theory on branching-type polling systems in heavy traffic
47
--
55
Jeongsim Kim
,
Bara Kim
.
Asymptotic analysis for loss probability of queues with finite GI/M/1 type structure